Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On some epidemic models


Author: Gustaf Gripenberg
Journal: Quart. Appl. Math. 39 (1981), 317-327
MSC: Primary 92A15; Secondary 45M05
DOI: https://doi.org/10.1090/qam/636238
MathSciNet review: 636238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The qualitative behavior of the solution $ x$ of the equation

$\displaystyle x\left( t \right) = k\left( {p\left( t \right) - \smallint _0^tA\... ...right)\left( {f\left( t \right) + \smallint _0^ta(t - s)x(s)ds} \right),t \ge 0$

is studied. This equation arises in the study of the spread of an infectious disease that does not induce permanent immunity.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 92A15, 45M05

Retrieve articles in all journals with MSC: 92A15, 45M05


Additional Information

DOI: https://doi.org/10.1090/qam/636238
Article copyright: © Copyright 1981 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website